# SDR N6WA2025011905

- Difficulty date: January 17, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 44,118 hours, 31,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT INTERCOSTAL AT STGR27L FS349-FS364. REPLACED INTERCOSTAL AT STGR27L FS349-FS364 IAW CRJ SRM 51-42-06.
